Mr Joachim Worthington

F07 - Carslaw Building
The University of Sydney


Selected publications

Download citations: PDF RTF Endnote

Journals

  • Dullin, H., Worthington, J. (2018). Stability Results for Idealized Shear Flows on a Rectangular Periodic Domain. Journal of Mathematical Fluid Mechanics, 20(2), 473-484. [More Information]
  • Worthington, J. (2017). Stability Theory And Hamiltonian Dynamics In The Euler Ideal Fluid Equations. Bulletin of the Australian Mathematical Society, In Press, 1-2. [More Information]
  • Dullin, H., Marangell, R., Worthington, J. (2016). Instability of equilibria for the two-dimensional euler equations on the torus. SIAM Journal on Applied Mathematics, 76(4), 1446-1470. [More Information]
  • Dullin, H., Worthington, J. (2014). The vanishing twist in the restricted three-body problem. Physica D: Nonlinear Phenomena, 276, 12-20. [More Information]

2018

  • Dullin, H., Worthington, J. (2018). Stability Results for Idealized Shear Flows on a Rectangular Periodic Domain. Journal of Mathematical Fluid Mechanics, 20(2), 473-484. [More Information]

2017

  • Worthington, J. (2017). Stability Theory And Hamiltonian Dynamics In The Euler Ideal Fluid Equations. Bulletin of the Australian Mathematical Society, In Press, 1-2. [More Information]

2016

  • Dullin, H., Marangell, R., Worthington, J. (2016). Instability of equilibria for the two-dimensional euler equations on the torus. SIAM Journal on Applied Mathematics, 76(4), 1446-1470. [More Information]

2014

  • Dullin, H., Worthington, J. (2014). The vanishing twist in the restricted three-body problem. Physica D: Nonlinear Phenomena, 276, 12-20. [More Information]

To update your profile click here. For support on your academic profile contact .